# SDR SWIA202054771

- Difficulty date: November 3, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 36,533 hours, 23,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FLOOR SILL, BETWEEN FS 280 AND FS 319, HAS CORROSION ,MARKED.  C-CHECK RO 12/26/2020.  INSTALLED NEW RT FLOOR SILL AT FS 280-FS 319 WITH NEW HARDWARE, REF CRJ900 SRM AND DWG.  ALL ASSOCIATED CHECKS C/W, NO DEFECTS NOTED AT THIS TIME.  SEE CONTINUATION CARD FOR FURTHER DETAILS ON MAINTENANCE PERFORMED.  SKYWEST TASKCARD C/W.
